# SDR QXEA2024031300059

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,823 hours, 9,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 8SC5050008
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR EVACUATION SLIDE SAFETY PIN INSTALLATION, LOWER SAFETY PIN WAS FOUND HARD TO INSTALL DUE TO INCORRECT POSITON OF SLIDE PACKBOARD LATCH.FORCED PACKBOARD LATCH BACK INTO PLACE IN ORDER TO INSTALL PIN. INSTALLED LOWER SLIDE SAFTEY PIN ON L1 DOOR REF AMM TASK 52-00-23-900-801-A. PERFORMED GVI OF PACKBOARD LATCH RELEASING CABLE AND FOUND MINOR SIGNS OF WEAR ON CABLE. DETERMINED LENGTH OF PACKBOARD LATCH RELEASING CABLE NOT TO BE CAUSE OF ISSUE.  REMOVED FORWARD PASSENGER DOOR EMERGENCY SLIDE IAW TASK # 25-65-01-000-801-A.  INSTALLED SERVICEABLE EVACUATION SLIDE ASSY REF 175 AMM TASK 25-65-01-400--801-A
